`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 14,Number 5,     September 2015

1

Some new regularity results of pullback attractors for 2D Navier-Stokes equations with delays    Pages : 1603 - 1621

Julia García-Luengo,  Pedro Marín-Rubio and José Real

 Abstract       References       Full Text      Related Articles

2

Shape optimization in compressible liquid crystals    Pages : 1623 - 1639

Wenya Ma,  Yihang Hao and Xiangao Liu

 Abstract       References       Full Text      Related Articles

3

Sharp threshold for scattering of a generalized Davey-Stewartson system in three dimension    Pages : 1641 - 1670

Jing Lu and Yifei Wu

 Abstract       References       Full Text      Related Articles

4

On global solutions in one-dimensional thermoelasticity with second sound in the half line    Pages : 1671 - 1683

Yuxi Hu and Na Wang

 Abstract       References       Full Text      Related Articles

5

Finite-dimensional global attractors for parabolic nonlinear equations with state-dependent delay    Pages : 1685 - 1704

Igor Chueshov and Alexander V. Rezounenko

 Abstract       References       Full Text      Related Articles

6

Optimal polynomial blow up range for critical wave maps    Pages : 1705 - 1741

Can Gao and Joachim Krieger

 Abstract       References       Full Text      Related Articles

7

On the uniqueness of nonnegative solutions of differential inequalities with gradient terms on Riemannian manifolds    Pages : 1743 - 1757

Yuhua Sun

 Abstract       References       Full Text      Related Articles

8

Asymptotic profiles for a strongly damped plate equation with lower order perturbation    Pages : 1759 - 1780

Ryo Ikehata and Marina Soga

 Abstract       References       Full Text      Related Articles

9

Finite dimensional global attractor for a Bose-Einstein equation in a two dimensional unbounded domain    Pages : 1781 - 1801

Brahim Alouini

 Abstract       References       Full Text      Related Articles

10

Positive solution for quasilinear Schrödinger equations with a parameter    Pages : 1803 - 1816

GUANGBING LI

 Abstract       References       Full Text      Related Articles

11

On the initial value problem of fractional stochastic evolution equations in Hilbert spaces    Pages : 1817 - 1840

Pengyu Chen,  Yongxiang Li and Xuping Zhang

 Abstract       References       Full Text      Related Articles

12

Approximation schemes for non-linear second order equations on the Heisenberg group    Pages : 1841 - 1863

Pablo Ochoa

 Abstract       References       Full Text      Related Articles

13

Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces    Pages : 1865 - 1884

Xiaoping Zhai,  Yongsheng Li and Wei Yan

 Abstract       References       Full Text      Related Articles

14

Maximal functions of multipliers on compact manifolds without boundary    Pages : 1885 - 1902

Woocheol Choi

 Abstract       References       Full Text      Related Articles

15

Low regularity well-posedness for Gross-Neveu equations    Pages : 1903 - 1913

Hyungjin Huh and Bora Moon

 Abstract       References       Full Text      Related Articles

16

Liouville theorems for fractional Hénon equation and system on $\mathbb{R}^n$    Pages : 1915 - 1927

Jingbo Dou and Huaiyu Zhou

 Abstract       References       Full Text      Related Articles

17

Homoclinic orbits for discrete Hamiltonian systems with indefinite linear part    Pages : 1929 - 1940

Qinqin Zhang

 Abstract       References       Full Text      Related Articles

18

Derivation of the Quintic NLS from many-body quantum dynamics in $T^2$    Pages : 1941 - 1960

Jianjun Yuan

 Abstract       References       Full Text      Related Articles

19

Pointwise estimate for elliptic equations in periodic perforated domains    Pages : 1961 - 1986

Li-Ming Yeh

 Abstract       References       Full Text      Related Articles

20

An extension of a Theorem of V. Šverák to variable exponent spaces    Pages : 1987 - 2007

Carla Baroncini and Julián Fernández Bonder

 Abstract       References       Full Text      Related Articles

21

Multiplicity of solutions for a fractional Kirchhoff type problem    Pages : 2009 - 2020

Wenjing Chen

 Abstract       References       Full Text      Related Articles

22

Convergence rate of solutions toward stationary solutions to a viscous liquid-gas two-phase flow model in a half line    Pages : 2021 - 2042

Haiyan Yin and Changjiang Zhu

 Abstract       References       Full Text      Related Articles

23

A fractional Dirichlet-to-Neumann operator on bounded Lipschitz domains    Pages : 2043 - 2067

Mahamadi Warma

 Abstract       References       Full Text      Related Articles

24

Inertial manifolds for the 3D Cahn-Hilliard equations with periodic boundary conditions    Pages : 2069 - 2094

Anna Kostianko and Sergey Zelik

 Abstract       References       Full Text      Related Articles

25

A nonlocal diffusion population model with age structure and Dirichlet boundary condition    Pages : 2095 - 2115

Yueding Yuan,  Zhiming Guo and Moxun Tang

 Abstract       References       Full Text      Related Articles